# SDR SWAA2024083018036

- Difficulty date: July 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA 2024-458739<[01] REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A1311 SHEET 1 REV:C. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A1311 SHEET 1 REV:C.
